I have been a follower of this site for a few years. I had PMR several years ago and was discharged by the consultant at the local hospital last year having pronounced that I didn't have PMR any longer.However I am still on a low dose of pred which he said was fine. I am now suffering tiredness anda painfull shoulder which feels like PMR should I up the dose or sit it out
several years down the line: I have been a follower... - PMRGCAuk
Lovely to hear from you again, but not necessarily the circumstances.
Your last post about 3 months ago said you were on 2.5mg - still at that? Maybe not quite enough.
Fatigue could be adrenals maybe, have you had them checked?
Would say that if you’ve still got niggles/aches you had last time, then maybe an small increase may be enough to deal with it. Just try an extra mg for a week or so and see if it makes any significant difference. If it doesn’t, you might need more if it’s PMR.
But of course you could try paracetamol for a couple of days first just in case it’s not PMR.
Please let us know.